Théorie de Hodge et correspondance de Hitchin-Kobayashi sauvages [d'après T. Mochizuchi]
Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1050, 37 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2013__352__205_0,
     author = {Sabbah, Claude},
     title = {Th\'eorie de Hodge et correspondance de Hitchin-Kobayashi sauvages [d'apr\`es T. Mochizuchi]},
     booktitle = {S\'eminaire Bourbaki volume 2011/2012 expos\'es 1043-1058},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1050},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {352},
     year = {2013},
     zbl = {1312.14032},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_2013__352__205_0/}
}
Sabbah, Claude. Théorie de Hodge et correspondance de Hitchin-Kobayashi sauvages [d'après T. Mochizuchi], dans Séminaire Bourbaki volume 2011/2012 exposés 1043-1058, Astérisque, no. 352 (2013), Exposé no. 1050, 37 p. http://archive.numdam.org/item/AST_2013__352__205_0/

[1] D. G. Babbitt & V. S. Varadarajan - Local moduli for meromorphic differential equations, Astérisque 169-170 (1989). | Numdam | Zbl 0683.34003

[2] A. A. Beilinson, J. N. Bernstein & P. Deligne - Faisceaux pervers, Astérisque 100 (1982), p. 7-171. | Numdam | MR 751966 | Zbl 0536.14011

[3] O. Biquard - Fibrés paraboliques stables et connexions singulières plates, Bull. Soc. math. France 119 (1991), p. 231-257. | Article | EuDML 87624 | Numdam | MR 1116847 | Zbl 0769.53013

[4] O. Biquard, Fibrés de Higgs et connexions intégrables : le cas logarithmique (diviseur lisse), Ann. Sci. École Norm. Sup. 30 (1997), p. 41-96. | Article | EuDML 82426 | Numdam | MR 1422313 | Zbl 0876.53043

[5] O. Biquard & Ph. Boalch - Wild nonabelian Hodge theory on curves, Compositio Math. 140 (2004), p. 179-204. | Article | MR 2004129 | Zbl 1051.53019

[6] G. Böckle & C. Khare - Mod representations of arithmetic fundamental groups. II. A conjecture of A.J. de Jong, Compositio Math. 142 (2006), n° 2, p. 271-294. | Article | MR 2218896 | Zbl 1186.11029

[7] N. Borne - Sur les représentations du groupe fondamental d'une variété privée d'un diviseur à croisements normaux simples, Indiana Univ. Math. J. 58 (2009), n° 1, p. 137-180. | Article | MR 2504408 | Zbl 1186.14016

[8] E. Cattani & A. Kaplan - Polarized mixed Hodge structure and the monodromy of a variation of Hodge structure, Invent. Math. 67 (1982), p. 101-115. | Article | EuDML 142901 | MR 664326 | Zbl 0516.14005

[9] E. Cattani, A. Kaplan & W. Schmid - Degeneration of Hodge structures, Ann. of Math. 123 (1986), p. 457-535. | Article | MR 840721 | Zbl 0617.14005

[10] E. Cattani, A. Kaplan & W. Schmid, L 2 and intersection cohomologies for a polarizable variation of Hodge structure, Invent. Math. 87 (1987), p. 217-252. | Article | EuDML 143418 | MR 870728 | Zbl 0611.14006

[11] S. Cecotti, P. Fendley, K. Intriligator & C. Vafa - A new supersymmetric index, Nuclear Phys. B 386 (1992), p. 405-452. | Article | MR 1193656

[12] S. Cecotti & C. Vafa - Topological-antitopological fusion, Nuclear Phys. B 367 (1991), p. 359-461. | Article | MR 1139739 | Zbl 1136.81403

[13] K. Corlette - Flat G-bundles with canonical metrics, J. Differential Geom. 28 (1988), p. 361-382. | Article | MR 965220 | Zbl 0676.58007

[14] M. Cornalba & P. A. Griffiths - Analytic cycles and vector bundles on noncompact algebraic varieties, Invent. Math. 28 (1975), p. 1-106. | Article | EuDML 142315 | MR 367263 | Zbl 0293.32026

[15] M. A. De Cataldo & L. Migliorini - The Hodge theory of algebraic maps, Ann. Sci. École Norm. Sup. 38 (2005), n° 5, p. 693-750. | Article | EuDML 82672 | Numdam | MR 2195257 | Zbl 1094.14005

[16] M. A. De Cataldo & L. Migliorini, The decomposition theorem, perverse sheaves and the topology of algebraic maps, Bull. Amer. Math. Soc. 46 (2009), n° 4, p. 535-633. | Article | MR 2525735 | Zbl 1181.14001

[17] P. Deligne - Equations différentielles à points singuliers réguliers, Lect. Notes in Math., vol. 163, Springer, 1970. | MR 417174 | Zbl 0244.14004

[18] P. Deligne, Théorie de Hodge. I, in Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, 1971, p. 425-430. | MR 441965 | Zbl 0219.14006

[19] P. Deligne, La conjecture de Weil, II, Publ. Math. Inst. Hautes Études Sci. 52 (1980), p. 137-252. | Article | EuDML 103970 | Numdam | MR 601520 | Zbl 0456.14014

[20] P. Deligne, Lettre à B. Malgrange du 19/4/1978, Documents mathématiques 5 (2007), p. 25-26.

[21] P. Deligne, Lettre à B. Malgrange du 20/12/1983, Documents mathématiques 5 (2007), p. 37-41.

[22] V. Drinfeld - On a conjecture of Kashiwara, Math. Res. Lett. 8 (2001), p. 713-728. | Article | MR 1879815 | Zbl 1079.14509

[23] D. Gaitsgory - On De Jong's conjecture, Israel J. Math. 157 (2007), p. 155-191. | Article | MR 2342444 | Zbl 1123.11020

[24] M. Goresky & R. D. Macpherson Intersection homology II, Invent. Math. 71 (1983), p. 77-129. | Article | EuDML 143014 | MR 696691 | Zbl 0529.55007

[25] C. Hertling - tt * geometry, Frobenius manifolds, their connections, and the construction for singularities, J. reine angew. Math. 555 (2003), p. 77-161. | MR 1956595 | Zbl 1040.53095

[26] C. Hertling & Ch. Sevenheck - Limits of families of Brieskorn lattices and compactified classifying spaces, Adv. in Math. 223 (2010), p. 1155-1224. | Article | MR 2581368 | Zbl 1190.14011

[27] N. J. Hitchin - The self-duality equations on a Riemann surface, Proc. London Math. Soc. 55 (1987), n° 1, p. 59-126. | Article | MR 887284 | Zbl 0634.53045

[28] W. Hodge - The topological invariants of algebraic varieties, in Proceedings of the International Congress of Mathematicians (Cambridge, Mass., 1950), vol. 1, Amer. Math. Soc., 1952, p. 182-192. | MR 46075 | Zbl 0048.41701

[29] H. Iritani - An integral structure in quantum cohomology and mirror symmetry for toric orbifolds, Adv. in Math. 222 (2009), n° 3, p. 1016-1079. | Article | MR 2553377 | Zbl 1190.14054

[30] H. Iritani, tt * -geometry in quantum cohomology, prépublication arXiv:0906.1307.

[31] J. Iyer & C. Simpson - A relation between the parabolic Chern characters of the de Rham bundles, Math. Ann. 338 (2007), n° 2, p. 347-383. | Article | MR 2302066 | Zbl 1132.14006

[32] A. J. De Jong - A conjecture on arithmetic fundamental groups, Israel J. Math. 121 (2001), p. 61-84. | Article | MR 1818381 | Zbl 1054.11032

[33] J. Jost, Y.-H. Yang & K. Zuo - Cohomologies of unipotent harmonic bundles over noncompact curves, J. reine angew. Math. 609 (2007), p. 137-159. | MR 2350782 | Zbl 1128.53016

[34] J. Jost & K. Zuo - Harmonic maps of infinite energy and rigidity results for representations of fundamental groups of quasi-projective varieties, J. Differential Geom. 47 (1997), p. 469-503. | Article | MR 1617644 | Zbl 0911.58012

[35] M. Kashiwara - The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, Kyoto Univ. 20 (1984), p. 319-365. | Article | MR 743382 | Zbl 0566.32023

[36] M. Kashiwara, The asymptotic behaviour of a variation of polarized Hodge structure, Publ. RIMS, Kyoto Univ. 21 (1985), p. 853-875. | Article | MR 817170 | Zbl 0594.14012

[37] M. Kashiwara, Semisimple holonomic 𝒟-modules, in Topological Field Theory, Primitive Forms and Related Topics (M. Kashiwara, K. Saito, A. Matsuo & I. Satake, éds.), Progress in Math., vol. 160, Birkhäuser, 1998, p. 267-271. | Article | MR 1653028 | Zbl 0935.32009

[38] M. Kashiwara & T. Kawai - On the holonomic systems of differential equations (systems with regular singularities) III, Publ. RIMS, Kyoto Univ. 17 (1981), p. 813-979. | Article | MR 650216 | Zbl 0505.58033

[39] M. Kashiwara, The Poincaré lemma for variations of polarized Hodge structure, Publ. RIMS, Kyoto Univ. 23 (1987), p. 345-407. | Article | MR 890924 | Zbl 0629.14005

[40] L. Katzarkov, M. Kontsevich & T. Pantev - Hodge theoretic aspects of mirror symmetry, in From Hodge theory to integrability and TQFT : tt * -geometry (R. Donagi & K. Wendland, éds.), Proc. Symposia in Pure Math., vol. 78, Amer. Math. Soc., 2008, p. 87-174. | Article | MR 2483750 | Zbl 1206.14009

[41] K. Kedlaya - Good formal structures for flat meromorphic connections, I : surfaces, Duke Math. J. 154 (2010), n° 2, p. 343-418. | Article | MR 2682186 | Zbl 1204.14010

[42] K. Kedlaya, Good formal structures for flat meromorphic connections, II : excellent schemes, J. Amer. Math. Soc. 24 (2011), n° 1, p. 183-229. | Article | MR 2726603 | Zbl 1282.14037

[43] T. Krämer & R. Weissauer - Vanishing theorems for constructible sheaves on abelian varieties, prépublication arXiv:1111.4947. | Article | MR 3344764 | Zbl 1338.14023

[44] A. H. M. Levelt & A. Van Den Essen - Irregular singularities in several variables, Mem. Amer. Math. Soc., vol. 40, no. 270, Amer. Math. Soc., 1982. | MR 677092 | Zbl 0496.47043

[45] H. Majima - Asymptotic analysis for integrable connections with irregular singular points, Lect. Notes in Math., vol. 1075, Springer, 1984. | MR 757897 | Zbl 0546.58003

[46] B. Malgrange - Équations différentielles à coefficients polynomiaux, Progress in Math., vol. 96, Birkhäuser, 1991. | MR 1117227 | Zbl 0764.32001

[47] B. Malgrange, Connexions méromorphes, II : le réseau canonique, Invent. Math. 124 (1996), p. 367-387. | Article | MR 1369422 | Zbl 0849.32003

[48] Z. Mebkhout - Une équivalence de catégories, Compositio Math. 51 (1984), p. 55-62. | EuDML 89633 | Numdam | MR 734784 | Zbl 0566.32021

[49] Z. Mebkhout, Une autre équivalence de catégories, Compositio Math. 51 (1984) , p. 63-68. | EuDML 89634 | Numdam | MR 734785 | Zbl 0566.32021

[50] T. Mochizuki - Asymptotic behaviour of tame nilpotent harmonic bundles with trivial parabolic structure, J. Differential Geom. 62 (2002) , p. 351-559. | Article | MR 2005295 | Zbl 1069.32010

[51] T. Mochizuki, Kobayashi-Hitchin correspondence for tame harmonic bundles and anapplication, Astérisque, vol. 309, Société Mathématique de France, 2006. | Numdam | MR 2310103 | Zbl 1119.14001

[52] T. Mochizuki, Asymptotic behaviour of tame harmonic bundles and an application to pure twistor D-modules, vol. 185, Mem. Amer. Math. Soc., n° 869-870, Amer. Math. Soc., 2007. | MR 2281877 | Zbl 1259.32005

[53] T. Mochizuki, Good formal structure for meromorphic flat connections on smooth projective surfaces, in Algebraic Analysis and Around, Advanced Studies in Pure Math., vol. 54, Math. Soc. Japan, 2009, p. 223-253. | MR 2499558 | Zbl 1183.14027

[54] T. Mochizuki, Kobayashi-Hitchin correspondence for tame harmonic bundles. II, Geom. Topol. 13 (2009), n° 1, p. 359-455. | Article | MR 2469521 | Zbl 1176.14007

[55] T. Mochizuki, Wild harmonic bundles and wild pure twistor D-modules, Astérisque, vol. 340, Société Mathématique de France, 2011. | Numdam | MR 2919903 | Zbl 1245.32001

[56] T. Mochizuki, Asymptotic behaviour of variation of pure polarized TERP structures, Publ. RIMS, Kyoto Univ. 47 (2011) , n° 2, p. 419-534. | Article | MR 2849639 | Zbl 1231.32013

[57] T. Mochizuki, Stokes structure of a good meromorphic flat bundle, Journal de l'Institut mathématique de Jussieu 10 (2011) , n° 3, p. 675-712. | Article | MR 2806465 | Zbl 1227.32011

[58] T. Mochizuki, Mixed twistor D-Modules, prépublication arXiv: 1104.3366. | Article | MR 3381953 | Zbl 1356.32002

[59] T. Mochizuki, Holonomic 𝒟-modules with Betti structure, prépublication arXiv: 1001.2336. | Numdam | MR 3306892

[60] T. Reichelt & Ch. Sevenheck - Logarithmic Frobenius manifolds, hypergeometric systems and quantum 𝒟 -modules, prépublication arXiv: 1010.2118. | Article | MR 3311584 | Zbl 1349.14139

[61] C. Sabbah - Harmonic metrics and connections with irregular singularities, Ann. Inst. Fourier (Grenoble) 49 (1999) , p. 1265-1291. | Article | EuDML 75381 | Numdam | MR 1703088 | Zbl 0947.32019

[62] C. Sabbah, Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, Astérisque, vol. 263, Société Mathématique de France, 2000. | Numdam | MR 1741802 | Zbl 0947.32005

[63] C. Sabbah, Fourier-Laplace transform of irreducible regular differential systems on the Riemann sphere, Russian Math. Surveys 59 (2004), n° 6, p. 1165-1180 | Article | MR 2138472 | Zbl 1084.32021

[63] C. Sabbah, Fourier-Laplace transform of irreducible regular differential systems on the Riemann sphere, II, Moscow Math. J. 9 (2009) n° 4, p. 885-898. | Article | MR 2663995 | Zbl 1197.32010

[64] C. Sabbah, Polarizable twistor 𝒟-modules, Astérisque, vol. 300, Société Mathématique de France, 2005. | Numdam | MR 2156523 | Zbl 1085.32014

[65] C. Sabbah, Fourier-Laplace transform of a variation of polarized complex Hodge structure, J. reine angew. Math. 621 (2008) , p. 123-158. | MR 2431252 | Zbl 1155.32012

[66] C. Sabbah, Wild twistor 𝒟-modules, in Algebraic Analysis and Around, Advanced Studies in Pure Math., vol. 54, Math. Soc. Japan, 2009, p. 293-353. | MR 2499560 | Zbl 1219.32013

[67] C. Sabbah, Fourier-Laplace transform of a variation of polarized complex Hodge structure, II, in New developments in Algebraic Geometry, Integrable Systems and Mirror symmetry (Kyoto, January 2008), Advanced Studies in Pure Math., vol. 59, Math. Soc. Japan, 2010, p. 289-347. | MR 2683213 | Zbl 1264.14011

[68] C. Sabbah, Non-commutative Hodge structures, à paraître dans Ann. Inst. Fourier. | EuDML 275636 | Numdam | MR 3112504 | Zbl 1300.14011

[69] M. Saito - Modules de Hodge polarisables, Publ RIMS, Kyoto Univ. 24 (1988), p. 849-995. | Article | MR 1000123 | Zbl 0691.14007

[70] M. Saito, Mixed Hodge Modules, Publ. RIMS, Kyoto Univ. 26 (1990), p. 221-333. | Article | MR 1047415 | Zbl 0727.14004

[71] W. Schmid - Variation of Hodge structure : the singularities of the period mapping, Invent. Math. 22 (1973), p. 211-319. | Article | EuDML 142246 | MR 382272 | Zbl 0278.14003

[72] C. Simpson - Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, J. Amer. Math. Soc. 1 (1988), p. 867-918. | Article | MR 944577 | Zbl 0669.58008

[73] C. Simpson, Harmonic bundles on noncompact curves, J. Amer. Math. Soc. 3 (1990), p. 713-770. | Article | MR 1040197 | Zbl 0713.58012

[74] C. Simpson, Higgs bundles and local systems, Publ. Math. Inst. Hautes Études Sci. 75 (1992), p. 5-95. | Article | Numdam | Zbl 0814.32003

[75] W. Schmid, Mixed twistor structures, prépublication Université de Toulouse & arXiv:math.AG/9705006, 1997.

[76] S. Szabo - Nahm transform for integrable connections on the Riemann sphere, Mém. Soc. Math. France, vol. 110, Société Mathématique de France, 2007. | Numdam | MR 2482471 | Zbl 1213.53005

[77] V. E. Zakharov & A. V. Mikhailov - Relativistically invariant two-dimensional models of field theory which are integrable by means of the inverse scattering problem method, Soviet Phys. JETP 74 (1978), n° 6, p. 1953-1973. | MR 524247

[78] V. E. Zakharov & A. B. Shabat - Integration of the nonlinear equations of mathematical physics by the method of the inverse scattering problem. II, Funktsional. Anal. i Prilozhen. 13 (1979), n° 3, p. 13-22. | Article | MR 545363 | Zbl 0448.35090

[79] S. Zucker - Hodge theory with degenerating coefficients : L 2 -cohomology in the Poincaré metric, Ann. of Math. 109 (1979), p. 415-476. | Article | MR 534758 | Zbl 0446.14002